# SDR GLBA2014120100471

- Difficulty date: December 1, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 36,767 hours, 45,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING A SCHEDULED INSPECTION FOUND A CORRODED AREA APPROX 4 INCHES BY 3 INCHES AT FS 213.25 & STRINGER 16.  DURING A SCHEDULED INSPECTION MX FOUND A CORRODED AREA APPROX 4 INCHES BY 3 INCHES AT FS 213.25 & STRINGER 16.  REPAIRED IAW EO 14-1900-53-048.
